Vol. 10, No. 4, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A class of linear differential-difference equations

Morton Lincoln Slater and Herbert S. Wilf

Vol. 10 (1960), No. 4, 1419–1427
Mathematical Subject Classification
Primary: 34.75
Milestones
Received: 4 February 1960
Published: 1 December 1960
Authors
Morton Lincoln Slater
Herbert S. Wilf
University of Pennsylvania
PA
United States